Über die Einseitigkeit von schiefen algebraischen Regelflächen ungerader Ordnung.

М.Л. Франк

Matematiceskij sbornik

  • Volume: 40, Issue: 4, page 508-513
  • ISSN: 0368-8666

How to cite

top

Франк, М.Л.. "Über die Einseitigkeit von schiefen algebraischen Regelflächen ungerader Ordnung.." Matematiceskij sbornik 40.4 508-513. <http://eudml.org/doc/64699>.

@article{Франк,
author = {Франк, М.Л.},
journal = {Matematiceskij sbornik},
keywords = {algebraic geometry},
language = {ger},
number = {4},
pages = {508-513},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über die Einseitigkeit von schiefen algebraischen Regelflächen ungerader Ordnung.},
url = {http://eudml.org/doc/64699},
volume = {40},
}

TY - JOUR
AU - Франк, М.Л.
TI - Über die Einseitigkeit von schiefen algebraischen Regelflächen ungerader Ordnung.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 4
SP - 508
EP - 513
LA - ger
KW - algebraic geometry
UR - http://eudml.org/doc/64699
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.